# SDR SIMA200602601

- Difficulty date: January 25, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 72506
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY FLOOR LIGHTS IN THE FORWARD PART OF THE CABIN FAIL TO ILLUMINATE DURING TEST.  REPLACED EMERGENCY BATTERY POWER SUPPLY NR 2, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
